# SDR COEA9701741

- Difficulty date: March 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741FE
- Make and model: Fokker F.27MK 600
- Aircraft serial: 10387
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: B66182
- Condition: Burned Out
- Location: Radio Rack
- Stage of operation: CR
- Nature of condition: B, H
- Precautionary procedure: A, O, H

## Discrepancy

EN ROUTE TO YVR, PILOT REPORTED A FAINT ODOR OF SOMETHING BURNING. HE TURNED ON COCKPIT LIGHT AND SAW A LIGHT HAZE OF SMOKE IN THE COCKIT.  AT APPROX THE SAME TIME, CAPT STATED THE NR 1 INVERTED FAILED, HE SHUT THE SWITCH OFF AND TRIED NR 2 INVERTER, IT WAS ALSO INOP.  THE EMERG INVERTER SELECTED AND FUNCTIONED NORMALLY.  CAPT DECLARED AN EMERGENCY AND ELECTED TO LAND AT MFR.  ACFT LANDED WITHOUT FURTHER PROBLEMS.  MX TROUBLESHOT ACFT A/C ELECTRICAL SYSTEM.  MECHANIC FOUND RADIO RACK COOLING FAN SEIZED AND THE NR 1 STATIC INVERTER INOP.  MX REPLACED NR 1 INVERTER, DEFERRED RADIO COOLING FAN. ACFT  RUN FOR A SYSTEMS CHECK,  ALL SYSTEMS FUNCTION CHECKED GOOD.  ACFT RETURNED TO SERVICE.  (X)
